Skip Navigation
Skip to contents
Results by Year

View Wide

Filter

ARTICLE TYPE

PUBLICATION DATE

12 results
Display

Role of ¹⁸F-FDG PET-CT in Monitoring the Cyclophosphamide Induced Pulmonary Toxicity in Patients with Breast Cancer: 2 Case Reports

Taywade SK, Kumar R, Bhethanabhotla S, Bal C

Drug induced pulmonary toxicity is not uncommon with the use of various chemotherapeutic agents. Cyclophosphamide is a widely used chemotherapeutic drug in the treatment of breast cancer. Although rare, lung...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
The diagnostic utility of chest computed tomography scoring for the assessment of amiodarone-induced pulmonary toxicity

Kang IS, Kim KJ, Kim Y, Park SH

BACKGROUND/AIMS: Amiodarone is one of the most widely used antiarrhythmic agents; however, amiodarone-induced pulmonary toxicity (APT) can be irreversible and sometimes fatal. The aim of this study was to evaluate...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Amiodarone Induced Multiorgan Toxicity in a Patient of Hypertrophic Cardiomyopathy With Atrial Fibrillation

Kim DJ, Lee SC, Park GS, Kim GJ, Hwang WT, Lee CS, Lee MH, Hahn DH, Koh HC

Amiodarone is an antiarrhythmic drug known to have adverse effects on multiple organs. Most studies have reported the side effects of the drug, which may result from rapid administrations or...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Acute Pulmonary Toxicity and Body Distribution of Inhaled Metallic Silver Nanoparticles

Kwon JT, Minai-Tehrani A, Hwang SK, Kim JE, Shin JY, Yu KN, Chang SH, Kim DS, Kwon YT, Choi IJ, Cheong YH, Kim JS, Cho MH

  • KMID: 2052548
  • Toxicol Res.
  • 2012 Mar;28(1):25-31.
The purpose of this study was to determine the acute pulmonary toxicity of metallic silver nanoparticles (MSNPs, 20.30 nm in diameter). Acute pulmonary toxicity and body distribution of inhaled MSNPs...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Amiodarone-induced Pulmonary Toxicity within a Short Period of the Initiation of Amiodarone Therapy: A Case Report

Jang WJ, Chon HR, Jung JS, Yoo SH, Koh KH, Koh YM, Kim JH

Amiodarone is one of the most commonly prescribed antiarrhythmic drug for almost all atrial or ventricular arrythmias. Amiodarone-induced pulmonary toxicity (APT) was first described in 1980 and has potentially serious...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case Report of Amiodarone-induced Multiple Toxicity after a Long Course of a Low Dose Therapy

Ryu DH, Park JH, Hwang HS, Park HK, Jeon SC

  • KMID: 2294507
  • J Korean Acad Fam Med.
  • 2007 Jun;28(6):460-465.
Amiodarone is a potent antiarrhythmic agent that is used to treat ventricular arrhythmias and atrial fibrillation. But it has a wide range of adverse effects, including pulmonary toxicity, thyroid dysfunction,...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Radiation-induced Pulmonary Toxicity following Adjuvant Radiotherapy for Breast Cancer

Moon SH, Kim TJ, Eom KY, Kim JH, Kim SW, Kim JS, Kim IA

  • KMID: 2198511
  • J Korean Soc Ther Radiol Oncol.
  • 2007 Jun;25(2):109-117.
PURPOSE: To evaluate the incidences and potential predictive factors for symptomatic radiation pneumonitis (SRP) and radiographic pulmonary toxicity (RPT) following adjuvant radiotherapy (RT) for patients with breast cancer. A particular...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Insidious Onset of Amiodarone Pulmonary Toxicity Presented with Hemoptysis

Kim HK, Jung BH, Han KH, Hwang JW, Cho YJ, Park YJ, Jung HJ, Kim MH, Ryu DS, Kang GH

  • KMID: 2318682
  • Tuberc Respir Dis.
  • 2005 Oct;59(4):413-417.
Amiodarone is widely used to control fatal arrhythmia. However, amiodarone therapy is associated with a relatively high incidence of pulmonary toxicity, up to 5 to 10%. Typical symptoms are nonspecific...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of the Bleomycin-Induced Bronchiolitis Obliterans Organizing Pneumonia

Hahn CH, Moon JW, Chang JH, Choi BW, Shin DW, Kim SK, Chang J, Kim SK, Kim YS

  • KMID: 2318427
  • Tuberc Respir Dis.
  • 2003 Sep;55(3):311-316.
A 34-year-old man was admitted to our hospital due to fever and cough. He received the combination anti-cancer chemotherapy for testicular tumor, including bleomycin. The chest X-ray showed consolidation and...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
The Effect of Vitamin E and N-acetyl-cysteine in Amiodarone-induced Pulmonary Fibrosis in Hamsters

Oh JS, Choi KH, Kim SK, Wang YP, Rha SJ

  • KMID: 2100688
  • J Korean Soc Emerg Med.
  • 2003 Mar;14(1):71-77.
PURPOSE: Amiodarone (AD) is a potent and effective anti-dysrhythmic drug, but some literature reports that it 's long-term use is associated with the development of potentially life-threatening amiodarone-induced pulmonary toxicity...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Amiodarone-Induced Pulmonary Toxicity After a Long Course of a Low Dose Therapy

Ryu JI, Lee WS, Hyun DS, Lee SC, Shin TR

Amidarone is one of the most commonly prescribed anti-arrythmic agents for almost all arrythmias, whether atrial or ventricular in origin. There are several side effects associated with amiodarone therapy. These...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
The Pulmanary Toxicity after Treatment with Bleomycin in Combination with Hyperoxia

Chai I, Lee HJ, Choi YW, Sung CH, Moon SH, Chung WH

The bleomycin is a chemotherapeutic agent useful in the treatment of selected neoplasms, including non-seminomatous testicular carcinoma. An increased incidence of respiratory failure postoperatively in patients previously treated with bleomycin...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close

Go to Top

Copyright © 2024 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr